# SDR SIMA20160614002

- Difficulty date: June 14, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N531EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10309
- Aircraft time: 15,213 hours, 10,348 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Condition: Failed
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AHRS FAILURE, AMBER BOXED, PIT, ROLL, RED MAG F/O PFD, MAG EFIS COMPUTER, EXCESSIVE PRECISION IN MAG AND DG MODE.  FCC DIAGNOSTICS PAGE REPAIR CODE SHOWS 0480 RT AHRS FAIL.  R&R AHRS COMPUTER 2 IAW AMM 34-21-01, OPS TEST GOOD.
